Tuesday, September 02, 2014

Saturday, April 02, 2011 Kenya, Community Member, asks

Q: Can You Take Lyrica And Oxycodone?

Answer This
Answers (1)
Cort, Health Guide
4/ 5/11 11:00pm

As with any drugs you should only take these drugs together while under the supervision of a physician. Because both these drugs suppress central nervous system functioning they are listed as having a 'moderate' interaction with each other. Taking too many of these drugs together can make you drowsy and uncoordinated and, in a worse case scenario, put you into a sleep you might not awake from. Never take alcohol with either of these drugs. 

 

This is the warning the Drugs.com Drug Interaction checker provides about using these drugs together. http://www.drugs.com/interactions-check.php?drug_list=1770-0,1937-2171

 

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

 

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Kenya, Community Member— Last Modified: 04/05/11, First Published: 04/02/11